New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MAG102886
Veteran Member


Date Joined Jul 2008
Total Posts : 674
   Posted 5/28/2009 5:20 PM (GMT -7)   
The past couple weeks Ive been getting weird pains in my stomach. Im *THINKING* it might be caused by my recent increase in Imuran, I went from 50mg, to 100mg.  I'm really not sure how to explain the pain, I feel like I'm constipated, or just extremely gassy, and like Im going to throw up. It comes in waves, I notice it most when I'm sleeping and lay on my sides.  It doesnt feel like a blockage or stricture, those pains are a very obvious feeling for me.  I just had a resection in September, so I highly doubt its about to be a flare, although I know its completely possible.  Anyone else experience this with Imuran? I didn't seem to have this problem until my GI upped the dose, but then again, it could be anything with this DD.
Dianogsed with Crohns: At 16 years old. 22 years old now.
Surgeries:2 Bowel Resections, Gallbladder Removed.
Current Meds: Imuran 50mg, Vitamin B12 (injection), D, and C tablets. Fish Oil Tablets, Cats Claw, Slippery Elm, and Reishi.
 

CrohnsPatient
Regular Member


Date Joined Feb 2008
Total Posts : 314
   Posted 5/28/2009 5:35 PM (GMT -7)   
You could be flaring immediatly after the surgery, because you have surgery doesnt mean you have no more disease. You might have disease in another area of bowel but they wont remove it because it makes no sense to just remove anythign with any signs. You coud come out the OR flaring.

U might want to ask about some bentyl, its like an anti-spasmadic, it works well with gassy pains and pressure.

Wolfie40
Veteran Member


Date Joined Dec 2008
Total Posts : 947
   Posted 5/29/2009 4:19 AM (GMT -7)   
From the posts that I've read, people have said after increasing there Imuran that they felt sick to there stomach. I would call the doctor and see what he has to say, ask him if you can go back down to 50mg and see if it goes away.
Diagnosed with Crohns in 2001
First and hopefully last Ileocecectomy 2/18/2009

Medications: Asacol, Folic Acid, Multivitamin, Dbl. Calcium, Probiotics, Protonix, Monthly B-12 injections.

Living a Great life with my Wife and my two Chocolate Labs
Hunter & Hailey.
I love them dearly.


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 5/29/2009 7:10 AM (GMT -7)   
I agree with Wolfie, I think you should talk to your doc about going back down to 50 mg. I think the upping of your med is the culprit. Good luck!
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:38 AM (GMT -7)
There are a total of 2,735,265 posts in 301,287 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
282 Guest(s), 9 Registered Member(s) are currently online.  Details
Loutucky, Paxton, dobs1, Huddie, Dmc695, hanginin, haggis, kaneben66, Not-there-yet


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer